# SDR ASAA2018082325877

- Difficulty date: August 21, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 17,948 hours, 5,941 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Part number: 90722151
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORT ENG #1, RT IGNITION INOP. GROUNDED - YES. PERFORMED B737-900 FIM 74-21 TASK 807. REMOVED AND REPLACED #1 ENGINE RIGHT IGNITER PLUG REF B737-900 AMM 74-21-02.
